Jump to content

ashes96 Reinstate?


ashes96

Recommended Posts

I did a 14 month Valium taper. I waited 2 months then did a 5 month Lexapro ( 30mg) liquid taper. I am 4 months out and the depression and anxiety is just too much to take. Which SSRI should I try to reinstate with? Which one is the easiest to come off of? I am becoming desperate.

Link to comment

I did a 14 month taper of liquid Valium of 20mgs. I waited 2 months then did a 5 month liquid Lexapro taper from 30 mgs. I can not survive this deep depression and anxiety anymore. I would like to know what SSRI is the easiest to come off of? I need relief. I am 4 months out from the Lexapro taper.

Link to comment
  • Moderator Emeritus

Hi Ashes, I think usually it's recommended that the anti depressant

is tapered first then the benzo. Someone who knows more than I do will

be along to help. It would be best for you to start your own thread in

the introductions forum here

http://survivingantidepressants.org/index.php?/forum/3-introductions-and-updates/

 

This will be like your own journal and will be easier for the mods to advise you.

And if you can put your meds history as your signature that is very helpful for

then too. The forum gets very busy sometimes and it saves them having to read

right through all the posts in order to help. You can do that by clicking on your profilr,

the little arrow beside your name, top right hand side.

 

You are in the right place and the lovely people here will soon advise you on what

the best thing to do to feel better. :)

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment

I am so sorry you are hurting ..Please hang in there .

You are in good hands here ..Someone will come along shortly, to help you with their gentle care, support, and expertise ..

Sending you wishes of healing ..

Lexicon

Hello,
I am tapering Lorazepam, and my daily dose is 1.125 mgs.

I followed a long hold for 5 months, ( Nov-March 2019) hoping to find some stability, 

but it did not work. So I resumed my taper and hold pattern.
For the last 3 years, I have been using a daily microtaper, cutting .001mgs per day, with holds as needed.
Symptoms are head pressure, labored breathing, palpitations, abrupt surges of dizziness, this being my worst symptom for now, internal tremors, my latest nemesis, unsteadiness, anxiety, plus many other symptoms that cycle in, and cycle out consistently. Not a day passes, without grief :(

I take no other meds.

January 2013 - 15 day quick taper off 10 mgs of Lexapro, and 25 mgs of Sertraline,

at a detox clinic.

Link to comment
  • Administrator

Welcome, ashes.

 

I moved your first posts here to act as your Intro topic, where you can post questions and track your progress.

 

It sounds like you came off a very high dose of Lexapro too fast. If I were you, I'd reinstate 5mg Lexapro right away. It comes in a liquid form, see http://survivingantidepressants.org/index.php?/topic/406-tips-for-tapering-off-lexapro-escitalopram/

 

I would stabilize on a low dose for at least a month, then taper by very tiny decreases.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Hi Ash

 

How did you feel when you came off your benzo.

Did you do an ashton style taper?

 

I'm wondering if it's the benzo wd that is causing the depression because two months is still quite early off benzos.

Some people can take months to heal.

 

If this depression came specifically after stopping the lexapro, though, it sounds like it's the lexapro wd.

 

Have you considered trying ashwaganhha, 5htp, or other naturals?they can be more effective than antidepressants.

pregan taper 600mg down to 240mg, daily cuts since xmas

valium, just over 75mg, tapering 0.1 a day, will keep this more udated, cos amounts going down

i have borderline personality, chronic ptsd, and suspected adhd and substance misuse as a symptom, which i am addressing with help of medical staff, drugs agencies & mh sta

Link to comment
  • Moderator Emeritus

I concur with Alto. I went off 10 mg. Lexapro over three and a half months and suffered awful withdrawal. 30 mg. of Lexapro is roughly equivalent to 60 mg. of most other antidepressants and tapering off that amount over 5 months is way, way too fast. When you reinstate, give the medication at least four full days to work and let us know how you're feeling at that point.

 

You've been off the benzos for 11 months now if I'm following your post correctly. It's very doubtful that you're experiencing benzo withdrawal at this point. Did you have any withdrawal symptoms during the two month gap between the benzo taper and starting the Lexapro taper?

 

As for supplements, please be advised that most of them are useless with the exceptions of good quality fish oil and magnesium. Some are downright dangerous, such as the combination of 5HTP with antidepressants, which can lead to a life-threatening condition called Serotonin Syndrome. (See 5HTP and Tryptophan). Since you're reinstating Lexapro, I wouldn't experiment at all with herbs that are supposed to work as antidepressants.

 

Welcome to the forum, Ashes. I hope you start feeling better very soon.

Psychotropic drug history: Pristiq 50 mg. (mid-September 2010 through February 2011), Remeron (mid-September 2010 through January 2011), Lexapro 10 mg. (mid-February 2011 through mid-December 2011), Lorazepam (Ativan) 1 mg. as needed mid-September 2010 through early March 2012

"Never attribute to malice that which is adequately explained by stupidity." -Hanlon's Razor


Introduction: http://survivingantidepressants.org/index.php?/topic/1588-introducing-jemima/

 

Success Story: http://survivingantidepressants.org/index.php?/topic/6263-success-jemima-survives-lexapro-and-dr-dickhead-too/

Please note that I am not a medical professional and my advice is based on personal experience, reading, and anecdotal information posted by other sufferers.

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy